# SDR SWAA105254

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,178 hours, 64,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Part serial: 260
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING NR 1 SLAT CRACKED.  REMOVED AND REPLACED SLAT PER MM.
